# SDR UIEA2017092501855

- Difficulty date: September 21, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 81,723 hours, 23,724 cycles
- System (JASC): 4990 · APU Oil System
- Part: Pressure Switch
- Part number: 38760246
- Part serial: 3011
- Condition: Leaking
- Location: Apu Oil Sys
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAK FROM THE APU.  R & R THE OIL PRESSURE SWITCH, OPS CHECKED GOOD, LEAK CHECKED GOOD IAW AMM 49-94-02.
